Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Severe stomach ache with heavy menstruation. Had a miscarriage in the past. Is this related to that?

My last period was 12 nov....this morning I woke to very bad stomach aches which I ve had all day. And my period started very heavy.... I noticed a large lump if flesh In the toilet which had came from me....not a clot. I miscarried in August . And have only had the November period since. Is it Likely this fleshy lump was from back then?
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Yes, it is likely that you may have retained this piece of flesh from your earlier abortion and expelled it now, but, in such an instance, you would have been bleeding or spotting persistently and chances of infection would rise. Another possibility is a chemical abortion with yet another pregnancy now. You can cross check with a serum beta-hCG titre estimation which would no longer be higher with the earlier pregnancy while it would be positive with a recent abortion. A trans-vaginal sonogram may be of some help. Take care.
Answered: Tue, 24 Nov 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor